Journal article icon

Journal article

Partial regularity and smooth topology-preserving approximations of rough domains

Abstract:

For a bounded domain Ω⊂Rm,m≥2,Ω⊂Rm,m≥2, of class C0C0, the properties are studied of fields of ‘good directions’, that is the directions with respect to which ∂Ω∂Ω can be locally represented as the graph of a continuous function. For any such domain there is a canonical smooth field of good directions defined in a suitable neighbourhood of ∂Ω∂Ω, in terms of which a corresponding flow can be defined. Using this flow it is shown that ΩΩ can be approximated from the inside and the outside by dif...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed
Version:
Accepted manuscript

Actions


Access Document


Files:
Publisher copy:
10.1007/s00526-016-1092-6

Authors


More by this author
Department:
Queens College
Zarnescu, A More by this author
More from this funder
Funding agency for:
Zarnescu, A
Publisher:
Springer Verlag Publisher's website
Journal:
Calculus of Variations and Partial Differential Equations Journal website
Volume:
56
Issue:
13
Pages:
1-32
Publication date:
2017-01-12
Acceptance date:
2016-11-28
DOI:
EISSN:
1432-0835
ISSN:
0944-2669
Pubs id:
pubs:668628
URN:
uri:dced53c7-37eb-48ed-b0b5-86ca3093cf83
UUID:
uuid:dced53c7-37eb-48ed-b0b5-86ca3093cf83
Local pid:
pubs:668628

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP